MathSciNet Relay Station
MathSciNet bibliographic data
MR2166527 (2006e:37031) 37C29 (35Q53 37C80 37G20 76B25)
Knobloch, J.; Wagenknecht, T. Homoclinic snaking near a heteroclinic cycle in reversible systems. Phys. D 206 (2005), no. 1-2, 82–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement